# SDR 0500839875

- Difficulty date: April 16, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 60,630 hours, 55,878 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKED BULKHEAD STIFFENER AT BS 1168 RBL 60.  REPAIRED PER EA 98-203198.
